Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: High-Dose Parnate Elizabeth

Posted by christophrejmc on December 13, 2001, at 19:31:39

In reply to Re: High-Dose Parnate christophrejmc, posted by Elizabeth on December 13, 2001, at 15:55:34

> I wasn't able to do that because Parnate makes my blood pressure shoot up (when I was taking it, I had to limit each dose to 10 mg -- for quite a while I was taking 10 mg six times a day).

My bp got up to 160/90 the first time I took two 10mg's, but I haven't had this problem since. I'm a little worried about higher dosages, but I think I'll need to divide the doses anyway to counteract the fatigue.

As for the blood pressure obsession, I think it's too late -- bplog.txt is getting quite large ;).

Christophre.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[86843]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:christophrejmc thread:86771
URL: http://www.dr-bob.org/babble/20011213/msgs/86843.html